Alert archive / Texas / Red Flag Warnings in 2013
Red Flag Warning 4, NWS Lubbock, TX
NWS Lubbock, TX issued this red flag warning at Apr 15, 2013, 4:48 AM CDT for 10 counties in Texas. It took effect at Apr 15, 2013, 2:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2013, 4:48 AM CDT (09:48 UTC)
- In effect from
- Apr 15, 2013, 2:00 PM CDT
- Expired
- Apr 15, 2013, 8:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Castro County, TX, Cochran County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Parmer County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 57 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.8 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 3692 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
919 WWUS84 KLUB 150948 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 448 AM CDT MON APR 15 2013 TXZ021-027-028-033>035-039>041-160100- /O.UPG.KLUB.FW.A.0005.130415T1900Z-130416T0100Z/ /O.NEW.KLUB.FW.W.0004.130415T1900Z-130416T0100Z/ PARMER-BAILEY-LAMB-COCHRAN-HOCKLEY-LUBBOCK-YOAKUM-TERRY-LYNN- 448 AM CDT MON APR 15 2013 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER ALONG AND WEST OF A FRIONA TO OLTON TO LUBBOCK TO TAHOKA LINE... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP EARLY MONDAY AFTERNOON AND PERSIST THROUGH MID EVENING. * WIND...SUSTAINED FROM THE SOUTHWEST AT 20 TO 25 MPH AT THE 20 FOOT LEVEL. * HUMIDITY...BETWEEN 7 AND 12 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ TXZ022-160100- /O.NEW.KLUB.FW.W.0004.130415T1900Z-130416T0100Z/ CASTRO- 448 AM CDT MON APR 15 2013 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR CASTRO COUNTY... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP EARLY MONDAY AFTERNOON AND PERSIST THROUGH MID EVENING. * WIND...SUSTAINED FROM THE SOUTH TO SOUTHWEST AT 20 TO 25 MPH AT THE 20 FOOT LEVEL. * HUMIDITY...12 TO 13 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$
2 follow-up statements
454 WWUS84 KLUB 152105 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 405 PM CDT MON APR 15 2013 TXZ021-022-027-028-033>035-039>041-160100- /O.NEW.KLUB.FW.A.0006.130416T1800Z-130417T0100Z/ /O.CON.KLUB.FW.W.0004.000000T0000Z-130416T0100Z/ PARMER-CASTRO-BAILEY-LAMB-COCHRAN-HOCKLEY-LUBBOCK-YOAKUM-TERRY- LYNN- 405 PM CDT MON APR 15 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER WEST OF A FRIONA...OLTON...LUBBOCK LINE... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR WEST OF A FRIONA...OLTON...LUBBOCK LINE... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. * TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH SUNSET TONIGHT AND ARE EXPECTED TO REDEVELOP AGAIN EARLY MONDAY AFTERNOON AND PERSIST THROUGH MID EVENING. * WIND...SUSTAINED FROM THE SOUTHWEST AT 20 TO 25 MPH AT THE 20 FOOT LEVEL. * HUMIDITY...BETWEEN 7 AND 12 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ JORDAN
896 WWUS84 KLUB 160111 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 811 PM CDT MON APR 15 2013 TXZ021-022-027-028-033>035-039>041-161200- /O.EXP.KLUB.FW.W.0004.000000T0000Z-130416T0100Z/ /O.CON.KLUB.FW.A.0006.130416T1800Z-130417T0100Z/ PARMER-CASTRO-BAILEY-LAMB-COCHRAN-HOCKLEY-LUBBOCK-YOAKUM-TERRY- LYNN- 811 PM CDT MON APR 15 2013 ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR WEST OF A FRIONA...OLTON...LUBBOCK LINE... ...RED FLAG WARNING HAS EXPIRED FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER WEST OF A FRIONA...OLTON...TO LUBBOCK LINE... * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP EARLY TUESDAY AFTERNOON AND PERSIST THROUGH MID EVENING. * WIND...SUSTAINED FROM THE SOUTHWEST AT 20 TO 25 MPH AT THE 20 FOOT LEVEL. * HUMIDITY...BETWEEN 7 AND 12 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Apr 15, 4:46 AM CDT, 2 minutes earlier.
Area forecast discussion, Apr 15, 4:46 AM CDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 446 AM CDT MON APR 15 2013 .SHORT TERM... AN ELONGATED SURFACE TROUGH...CURRENTLY EXTENDING ACROSS THE AREA ON A SOUTHEAST TO NORTHWEST ORIENTED LINE FROM NEAR GUTHRIE TO SPUR TO PLAINVIEW TO FRIONA...WILL HAVE A LARGE IMPACT ON TODAY/S SENSIBLE WEATHER ACROSS THE FAR SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS...AND ROLLING PLAINS. A SURFACE RIDGE EXTENDING INTO THE CENTRAL GREAT PLAINS WILL ATTEMPT TO PUSH THIS FRONTAL BOUNDARY THROUGH THE FORECAST AREA BY DAYBREAK WITH FROPA OCCURRING EVERYWHERE BUT PERHAPS THE SOUTHWESTERN SOUTH PLAINS. CYCLONIC FLOW ALOFT EXTENDING FROM THE PACIFIC NORTHWEST INTO THE WESTERN GREAT LAKES REGION WILL BE REINFORCED BY ANOTHER TROUGH PUSHING INTO THE GREAT BASIN TODAY. THIS WILL LOWER PRESSURE READINGS OVER SOUTHERN COLORADO INTO NORTHEAST NEW MEXICO PROMOTING A NEW LEE TROUGH. THE AFOREMENTIONED FRONT WILL THUS LIFT BACK NORTH AS DEEP BOUNDARY LAYER MIXING TAKES PLACE THIS AFTERNOON ACROSS WEST TEXAS. COMBATING FARTHER NORTHERLY PROGRESSION OF THIS FRONT WILL BE THE REMNANTS OF THIS MORNING/S SURFACE LOW PUSHING INTO THE MID MISSISSIPPI VALLEY ALONG WITH PREVIOUSLY MENTIONED SURFACE RIDGING TO ITS NORTH. THEREFORE...EXPECT THE FRONT TO CLEAR ALL BUT THE NORTHERN ROLLING PLAINS AND EXTREME SOUTHEAST PANHANDLE BY LATE THIS AFTERNOON/EARLY EVENING. THE EXACT LOCATION OF THIS BOUNDARY WILL HAVE A LARGE IMPACT ON HIGH TEMPERATURES. FORECASTING LOW TO MID 80S ON THE CAPROCK NORTHWEST OF LUBBOCK WITH UPPER 80S TO NEAR 90 ACROSS THE SOUTHERN SOUTH PLAINS AND ROLLING PLAINS SOUTH OF APPROXIMATELY A GUTHRIE TO MATADOR LINE...WITH MID 70S TO LOW 80S NORTH INTO THE FAR SOUTHEAST PANHANDLE. CONFIDENCE IN THESE VALUES IS CERTAINLY LOWEST ACROSS THE CENTRAL TO NORTHERN SEGMENTS OF THE ROLLING PLAINS. DRY AND BREEZY CONDITIONS WILL ONCE AGAIN DEVELOP SOUTHWEST OF THE FRONT WITH ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS...SEE FIRE WEATHER DISCUSSION BELOW...WHILE SLIGHTLY COOLER AND MORE MOIST CONDITIONS WILL TAKE PLACE NORTHEAST OF THE BOUNDARY. CLOUD COVER LOOKS TO REMAIN MINIMAL TO NIL AREAWIDE GIVEN THE LACK OF OVERALL MOISTURE. THE FRONT WILL MAKE ANOTHER PUSH SOUTH TONIGHT AHEAD OF THE CENTRAL TO NORTHERN PLAINS SURFACE RIDGE. EXPECT THE PUSH TO BE FARTHER SOUTH ACROSS THE ROLLING PLAINS COMPARED TO THE SOUTH PLAINS ONCE AGAIN. COOLED OVERNIGHT LOWS A FEW DEGREES FROM THE PREVIOUS FORECAST WITH UPPER 40S ACROSS NORTHWEST ZONES AND LOW TO MID 50S ELSEWHERE. FORECAST SOUNDINGS HINT AT SOME POTENTIAL SHALLOW FOG DEVELOPMENT NEAR THE EXTREME SOUTHEAST PANHANDLE AND ADJACENT ROLLING PLAINS...BUT FORECAST WINDS AND SHALLOWNESS OF MOISTURE ARE ENOUGH TO PRECLUDE MENTION IN THE ZONES AT THIS TIME. && .LONG TERM... NOT MUCH CHANGE IN THE LONG TERM OVER THE PAST COUPLE OF NIGHTS INSOFAR AS THE SYNOPTIC PATTERN...THOUGH SMALLER SCALE DETAILS WILL BRING ITS SHARE OF CHALLENGES TO THE FORECAST...ESPECIALLY THROUGH MID WEEK. MATURE LOW LOCATED OVER SRN ONTARIO WHILE ANOTHER LOBE OF ENERGY DIVES DOWN TO THE GREAT BASIN FROM THE PACIFIC NORTHWEST. THIS DISTURBANCE HAS TRENDED A BIT FURTHER WEST THAN ORIGINALLY INDICATED...MORE ON THAT LATER. DERIVED FROM THIS ALMOST CUT OFF SYSTEM WILL EVOLVE TO A NEUTRALLY TILTED TROUGH MORE OR LESS BISECTING THE COUNTRY BY THURSDAY. NORTHWEST FLOW ALOFT WILL THEN PERSIST INTO THE WEEKEND WITH A SHORTWAVE APPROACHING OUR AREA LAST SATURDAY NIGHT AS IT TRIES TO SHARPEN. AS MENTIONED ABOVE PROGRESSION OF THE NORTHWESTERN SYSTEM HAS TRENDED FURTHER WESTWARD AND A BIT SLOWER OVER THE PAST DAY OR SO. IN TURN...THIS WILL AFFECT THE POSITIONING OF THE FRONTAL BOUNDARY THAT WILL SLOSH ACROSS OUR PART OF THE COUNTRY. THIS MORNING/S FRONT WILL RETREAT NORTHWARD DURING THE DAY AND MAKE A SECOND APPROACH INTO THE PANHANDLE TONIGHT AND IMPINGE ON AT LEAST THE NORTHEASTERN COUNTIES DURING MUCH OF THE DAY ON TUESDAY. TO THE SOUTH OF THE FRONT AND WEST OF DRYLINE...CONCERN WILL BE ANOTHER DAY OF FIRE WEATHER. THOUGH GUIDANCE HAS TAPERED WIND SPEEDS BACK JUST A BIT THOUGH BASED ON PRIOR EXPERIENCE...THIS IS LIKELY A FALSE REDUCTION AS THE H7 GRADIENT WOULD STILL SUPPORT A 20-30 MPH SUSTAINED WIND SPEED TUE AFTN. DRYLINE IS EXPECTED TO BE QUITE CLOSE TO OUR EASTERN BORDER AND THUS...CONVECTION MAY VERY WELL INITIATE ACROSS KOUN TERRITORY. THERE CONTINUES TO BE SOME SIGNAL FOR DEVELOPMENT ALONG THE DRYLINE AS IT RETREATS DURING THE EVENING HOUR IN THE FORM OF ELEVATED TSTMS. INTO WEDNESDAY...DRYLINE WILL QUICKLY RACE EASTWARD ONCE AGAIN WITH SOME RISK OF THE ROLLING PLAINS SEEING A STORM IN OR JUST EAST OF OUR AREA. GIVEN THE TRENDS OF THE PAST SEVERAL MODEL RUNS...WEDNESDAY LOOKS TO HAVE THE HIGHEST FIRE WEATHER RISK GIVEN THE DELAY OF THE FRONT WITH THE COLD FRONT FINALLY BARRELING SOUTH DURING THE EVENING OR OVERNIGHT. WILL CONTINUE TO FAVOR THE MUCH MORE CONSISTENT ECM IN THE EXTENDED. COULD CERTAINLY SEE ADVISORY LEVEL WINDS EARLY THURSDAY BEHIND THE FRONT. LEE TOUGH BECOMES ESTABLISHED AGAIN INTO SATURDAY WITH BREEZY SOUTHERLIES ONCE AGAIN BEFORE ANOTHER FRONT...PROBABLY DRY...ENTERS THE PICTURE INTO SUNDAY. && .FIRE WEATHER... DAY 1... ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL ONCE AGAIN DEVELOP ON THE CAPROCK...WITH THE MOST SIGNIFICANT CONCERNS ACROSS SOUTHWEST AND ADJACENT PORTIONS OF THE SOUTH PLAINS. MINIMUM RELATIVE HUMIDITIES WILL FALL TO 15 PERCENT AND BELOW SOUTHWEST OF A FRONTAL BOUNDARY FORECAST TO LIFT INTO THE NORTHERN ROLLING PLAINS AND FAR SOUTHEASTERN TEXAS PANHANDLE BY LATE THIS AFTERNOON. WIND SPEEDS WILL BE MARGINAL FOR REACHING THE REQUIRED THREE HOUR DURATION CRITERIA...BUT NEAR 20 MPH READINGS WILL WARRANT AN UPGRADE TO A RED FLAG WARNING ON THE CAPROCK WEST OF AND INCLUDING CASTRO...LAMB...LUBBOCK...AND LYNN COUNTIES FROM 19-01Z. A RANGELAND FIRE DANGER STATEMENT WILL BE IN EFFECT FOR THE SAME TIMEFRAME FOR ADJACENT PORTIONS OF THE WARNING AREA AS ELEVATED CONDITIONS WILL BE LIKELY. ERC VALUES CLIMBING ABOVE THE 75 PERCENTILE ALSO SUPPORT THIS AS FUELS CONTINUE TO BECOME MORE VOLATILE. DAYS 2-3... TUESDAY HAS TRENDED TO EXHIBIT SOMEWHAT LOWER WIND SPEEDS THAN WHAT WERE EXPECTED 24 HOURS AGO...BUT ONLY BY A FEW MPH. STILL...WITH THE VERY DRY SURFACE CONDITIONS...FIRE DANGER WILL BE ELEVATED TO LOW END CRITICAL. THE LOCATION OF THE COLD FRONT WHICH MAY HELP CONDITIONS A BIT ACROSS THE NORTH REMAINS NEBULOUS. INTO WEDNESDAY...THE POTENTIAL FOR THE COLD FRONT TO SURGE SOUTHWARD HAS BEEN DELAYED WHICH MAY YIELD A MUCH WIDER AREA OF CRITICAL FIRE WEATHER CONDITIONS BEFORE THE FRONT MOVES THROUGH WEDNESDAY NIGHT. EACH DAY WILL SEE POTENTIAL OF WINDS IN THE 20 TO 30 MPH RANGE WITH MIN RH VALUES UNDER 10 PCT. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 81 47 80 49 66 / 0 0 0 10 10 TULIA 83 48 77 53 72 / 0 0 10 10 10 PLAINVIEW 85 49 82 55 79 / 0 0 0 10 10 LEVELLAND 85 50 86 56 81 / 0 0 0 10 0 LUBBOCK 87 51 86 58 83 / 0 0 0 10 10 DENVER CITY 86 52 87 54 80 / 0 0 0 0 0 BROWNFIELD 87 52 87 58 82 / 0 0 0 10 0 CHILDRESS 76 52 79 61 79 / 0 0 10 20 20 SPUR 88 52 85 62 87 / 0 0 10 10 10 ASPERMONT 90 55 89 65 89 / 0 0 10 20 20 && .LUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ021-022-027-028-033>035-039>041. && 31/26
Hazardous weather outlook, Apr 15, 4:34 AM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 434 AM CDT MON APR 15 2013 TXZ021>044-160945- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 434 AM CDT MON APR 15 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT FIRE WEATHER ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL TAKE PLACE THIS AFTERNOON INTO EARLY THIS EVENING ACROSS THE SOUTH PLAINS...WESTERN AND CENTRAL EXTREME SOUTHERN TEXAS PANHANDLE...AND SOUTHERN TO CENTRAL PORTIONS OF THE ROLLING PLAINS. THE GREATEST THREAT WILL BE ACROSS THE WESTERN SOUTH PLAINS AND NEAR THE TEXAS AND NEW MEXICO STATE LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THE NEXT SEVERAL DAYS PEAKING ON WEDNESDAY AFTERNOON WEST OF THE CAPROCK ESCARPMENT. THUNDERSTORMS MAY BE POSSIBLE ACROSS THE EASTERN ROLLING PLAINS TUESDAY AND WEDNESDAY EVENINGS. STORMS MAY BECOME STRONG TO POSSIBLY SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 4:05 PM CDT | Fire Weather Watch | LUB | Bailey, Castro, Cochran, Hockley, Lamb, Lubbock and 4 more | 12 hr |
Nearby
Red Flag Warnings in Texas, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.